# SDR SWIA2023061902

- Difficulty date: June 2, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 34,967 hours, 24,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Mislocated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PRESSURE BOX HAS THREE MISLOCATED HOLES     (C-CHECK RO 6/17/2023)    WET INSTALLED WITH INTERFERENCE FIT 4 EA FASTENERS ON DISCREPANT HOLES #1, #2, #3 AND #4 REF MHIRJ REO 690-53-41-402 REV -B DATE 2023-06-09  AND ENSURED ALL OTHER DETAILS AND REQUIREMENTS OF SERVICE BULLETIN 670SH-53-043 LATEST REVISION ARE METC/W TASK CARD 51-900-1002-SKY NO WEIGHT CHANGE
